# SDR ASMF200701004

- Difficulty date: January 13, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 39,178 hours, 27,090 cycles
- Engine: Pwa JT8D219
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Relay
- Part number: KAD9F010
- Condition: Failed
- Location: Ahrs
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED AHRS 1, 2 AND 3 BASIC MODE LIGHTS TURNED ON. AHRS 1, 2 AND 3 BREAKERS WERE RESEATED AND AHRS 1 AND 2 WORKED CORRECT BUT AHRS NR 3 FAILED, SO IT WAS DEFERRED IAW MEL 34-38. AIRCRAFT WAS DISPATCHED BUT RETURNED TO PLATFORM DUE TO THE SAME FAILURE. THE FLIGHT DIRECTOR BARS WERE CHECKED BEING CORRECT AND AIRCRAFT WAS DISPATCHED WITH THE 1, 2 AND 3 AHRS´S IN BASIC MODE. DURING OVERNIGHT CHECK, WIRING WAS CHECKED, BREAKER B10-407 AND RELAYS R20-92 AND R20-91 WERE REPLACED IAW WDM 34-24-01 AND TESTED IAW MM 34-24-00, ALL CORRECT.
